Jump to content

No Appetite


MandyBrook
 Share

Recommended Posts

I woke up this morning feeling right back to square one. I have no appetite again, even the smell of food makes me feel like I'm going to be sick. I have been feeling so good this past week. I thought things were going back to normal and then today I woke up with all my symptoms back!!! The only thing I've done different recently is I started trying to wean off of klonopin, which I've only been on for three and a half weeks. Could the klonopin have really been making that much of a difference in my symptoms? I want to eat but I just cannot bring myself to today. I've eaten a few small slices of watermelon, drank half of a boost, and lots of Gatorade. I JUST went through this a few weeks ago when I had my first really bad flare up of POTS. I'm very discouraged! Will this all get better? I need some encouragement :)

Thank you

Mandy

Link to comment
Share on other sites

Mandy, it will. I am going through a Klonopin wean right now myself. (Been completely off for 10 days) and my tummy is just a wreck. I notice in your earlier post that you are on Lexapro -- did you just start that? When I started Effexor (years ago), it was horrible on my tummy for several weeks. The only thing that healed it up was Prilosec. I don't doubt that your wean down on Klonopin might be upsetting your tummy because the Lexapro is actually the culprit, but the Klonopin calms it down (I've done the same combo when I've had to change my Effexor). The one thing that has helped the past 2 weeks that my tummy has been bad is a papaya smoothie (see my other posts about gastritis), staying away from NSAIDS, and getting back on my Prilosec. My tummy still hurts, but feels like it is making slow progress.

Link to comment
Share on other sites

Thank you for the encouragement!!! I am still on the lexapro, going into my fourth week. During my third week on the lexapro and .5 of the klonopin I felt my best. However, I am terrified of becoming addicted to the klonopin do I thought it wise to wean off the klonopin. Perhaps I should continue on with the klonopin for a few more weeks until I reach the 6-8 week mark with m lexapro? Or perhaps I should wean slower off of the klonopin. As of right now I went from taking .5 every night to taking .5 every other night. I didn't think I would form a dependency to the medicine this quickly. Very scary. Could the klonopin be helping with the pots symptoms? Is it a form of treatment? Thank you!

Mandy

Link to comment
Share on other sites

Mandy & Potluck -- I guess it's that kind of week for us three!! Mandy, as for your Klonopin, the only thing I can tell you is that my Pdoc prescribed it in .125 wafers, and the only thing I was using it for was for the jitters / anxiety rush that came with starting my SSRI that kept me jittery so I wouldn't sleep. For that reason, my doc suggested I start with .125 when I was ready for bed, and take 1 wafer after 20 min if I didn't fall asleep, another wafter after another 20 min if I wasn't asleep, etc. Once I figured out how many to take, that was the max dose for me to take each night. Several years ago I had such bad anxiety / jitters from the Effexor it took me to .75 to fall asleep. Last October I only needed .125 (go figure!). I would check with your doc about the taper....I've always found when I had to taper that it was better for me to do a consistently daily dose (i.e. .25 every day) as opposed to one day off, one day on, because that just made my nervous system confused. I hate being on meds as well, but I've always found that I do better when I play the tortoise -- slowly up, slowly down, and give my body 4-6 weeks in between changing doses of anything to let it acclimate. Oh, and when you get to it (if you need to go this slow / small), I cut my .125 Klonopin in quarters as my last taper so I was taking .03!!)

Link to comment
Share on other sites

Mandy...you know I am praying for you!! Try eating small amounts at a time...very light foods, no meat...possibly rice, fish, bananas, eggs...nothing heavy, no milk products, but maybe yogurt, if you can tolerate it...some cooked veggies, fruit juices, ginger ale...some suggestions on the things that I eat when I'm nauseous...smoothies, too!!

Link to comment
Share on other sites

Hi mandy, I'm sorry you are not feeling well :( I have a prescription from my doc for zofram or promethazine when I get sick. It works really well if I take it right when I start to get queezy. If I have more of an upset stomach, I usually try a tums. And then its campbells soup to keep the food going. I hope you feel better soon!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...